# SDR FDEA202211142779

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 32,683 hours, 18,699 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: A54612406601
- Part serial: UNKOWN
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON FWD MOUNT AFT INBOARD BOLT HOLE PITTED. REPAIRED #1 ENGINE PYLON FWD MOUNT AFT INBOARD BOLT HOLE PER AIRBUS SRM 54-51-81.    COMPLIED WITH E.A. # 6-5451-T0371499 (P2) TITLE: PYLON STRUCTURE-TAIL PYLON/STRUT-#1 ENGINE   FWD MOUNT AFT TENSION BOLT HOLES WITH CORROSION AND NICKS ON BOTTOM SURFACE OF   MOUNT COMMON TO ENGINE-REPAIR
